MAUDE Adverse Event Report: CARDINAL HEALTH BALLOON SLG 16FR X 1.5CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH BALLOON SLG 16FR X 1.5CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 716150
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the balloon ruptured.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
A sample was not received for the investigation.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the reported issue and determine a root cause.However, a supplier corrective action report has been initiated to further investigate this issue.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.One physical sample was received for the investigation.The sample was visually inspected and functionally tested, and the reported condition was confirmed.When the balloon was inflated with water, a leak was observed.A supplier corrective action report has already been initiated to further investigate this issue.

Brand Name
BALLOON SLG 16FR X 1.5CM
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key15373935
Report Number9612030-2022-03380
Device Sequence Number12235975
Product Code KNT
UDI-Device Identifier10884521010987
UDI-Public10884521010987
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number716150
Device Catalogue Number716150
Device Lot Number2016112264
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2022
Supplement Date Received by Manufacturer08/15/2022
08/15/2022
Initial Report FDA Received Date09/07/2022
Supplement Report FDA Received Date09/15/2022
10/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown